Lane Clark, "On the representation of as ", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 836138, 4 pages, 2000. https://doi.org/10.1155/S0161171200001885
On the representation of as
Let be the number of solutions of where each . We determine the asymptotic behavior of for , extending results of van Lint and of Entringer.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.